Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Bluewilly

Can zinc, vitamin c or hyaluronic acid cause acne??

A year ago I started taking zinc tablets, each of 15mg, for the first 3 months I've found It good for my skin, after that, it started having the opposite effect, causing problems with my skin and this problem stopped as soon as I quit with this supplement. So maybe there's some kind of link

Edited by Looneytunes

Share this post


Link to post
Share on other sites

I also had issues with Zinc and I discovered it can have a two-fold effect that may worsen acne in some. One is that it can cause you to dump copper in excess into your bloodstream which can cause acne (zinc and copper compete and should stay balanced). I also read somewhere that zinc may raise androgen levels. At the time I was having issues, I did have a copper IUD, so I think that may have had something to do with it for me. 

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×